Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 203, NWS Raleigh, NC

September 1, 2017Cumberland County, Hoke County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Sep 1, 2017, 5:44 PM EDT for Cumberland County, Hoke County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2017, 5:44 PM EDT (21:44 UTC)
Expired
Sep 1, 2017, 6:30 PM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Hoke County, NC

The radar

The Raleigh/Durham radar (KRAX), 90 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 1:49 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS52 KRAH 012144
SVRRAH
NCC051-093-012230-
/O.NEW.KRAH.SV.W.0203.170901T2144Z-170901T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
544 PM EDT FRI SEP 1 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  West central Cumberland County in central North Carolina...
  Hoke County in central North Carolina...

* Until 630 PM EDT

* At 543 PM EDT, a severe thunderstorm was located near Raeford,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Raeford, Fort Bragg, Pope AFB, Hope Mills, Silver City, Rockfish
  and Ashley Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.

Intense thunderstorm lines can produce brief tornadoes. Although a 
tornado is not immediately likely, it is best to move to an interior 
room on the lowest floor of a building. This storm may cause serious 
injury and significant property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM EDT for central North
Carolina.

LAT...LON 3494 7935 3499 7939 3508 7942 3513 7937
      3519 7917 3517 7914 3518 7913 3517 7913
      3517 7910 3519 7909 3521 7904 3496 7896
TIME...MOT...LOC 2143Z 257DEG 21KT 3505 7931 

HAIL...<.75IN
WIND...60MPH
 
$$

WSS
2 follow-up statements
771 
WWUS52 KRAH 012206
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
606 PM EDT FRI SEP 1 2017

NCC051-093-012230-
/O.CON.KRAH.SV.W.0203.000000T0000Z-170901T2230Z/
Cumberland NC-Hoke NC-
606 PM EDT FRI SEP 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL CUMBERLAND AND NORTHEASTERN HOKE COUNTIES...

At 605 PM EDT, a severe thunderstorm was located 9 miles west of Pope
AFB, or 9 miles west of Fort Bragg, moving east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Raeford, Fort Bragg, Pope AFB, Hope Mills, Silver City and Rockfish. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

Intense thunderstorm lines can produce brief tornadoes. Although a 
tornado is not immediately likely, it is best to move to an interior 
room on the lowest floor of a building. 

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM EDT for central North
Carolina.

LAT...LON 3494 7925 3495 7928 3506 7928 3514 7930
      3519 7917 3517 7914 3518 7913 3517 7913
      3517 7910 3519 7909 3521 7904 3496 7896
TIME...MOT...LOC 2205Z 248DEG 21KT 3514 7917 

HAIL...<.75IN
WIND...60MPH
 
$$

WSS
544 
WWUS52 KRAH 012221
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
621 PM EDT FRI SEP 1 2017

NCC051-093-012230-
/O.EXP.KRAH.SV.W.0203.000000T0000Z-170901T2230Z/
Cumberland NC-Hoke NC-
621 PM EDT FRI SEP 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CUMBERLAND AND
NORTHEASTERN HOKE COUNTIES WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1000 PM EDT for central North
Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3494 7925 3495 7928 3506 7928 3514 7930
      3519 7917 3517 7914 3518 7913 3517 7913
      3517 7910 3519 7909 3521 7904 3496 7896
TIME...MOT...LOC 2220Z 257DEG 21KT 3516 7908 

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 4:50 PM EDT, 54 minutes earlier.

Area forecast discussion, Sep 1, 4:50 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
450 PM EDT Fri Sep 1 2017

.SYNOPSIS...
A stalled west to east frontal zone across central NC will lift
north as a warm front late tonight as Harvey's remnants track slowly
northeast into Ohio Valley. A cold front will move slowly west to
east through the area on Saturday. High pressure will build into the
area on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 450 PM Friday...

... There is a enhanced threat of severe storms capable of producing
tornadoes mainly in areas just south of the Triad and Triangle
areas, including Albemarle, Wadesboro, Southern Pines, Sanford, and
Fayetteville...through the evening...

...Widespread rain/clouds should limit severe chances over the Triad
and the northern Piedmont and northern Coastal Plain...

Stalled frontal boundary that extends NW to SE along a line from
Lexington/Davidson Co. to Sanford/Lee Co. to Goldsboro/Wayne Co.
is separating an impressive cold air damming regime that features
temperatures in the lower 60s and a stiff NELY wind from the equally
impressive warm sector that has 4 pm temperatures in the
lower 90s.

Strengthening southwesterly low to mid-level flow, owing to the
NEWD jog of Harvey's remnants into eastern TN/KY is resulting in
crazy strong/favorable effective bulk shear of 60 to 70kt
that is allowing for discrete supercells to develop across the area.
When these cells approach the stalled frontal zone and
encounter/interact equally favorable 0-1km helicity values of 200 to
300 ms-2 a quick spin-up of a tornado will be possible in a 10 to 15
mile swath on either side of the stalled frontal zone. Once any
storm moves more to far north into the more stable/wedge environment
that storms will weaken and become entirely elevated.

A prominent squall line has emerged across the western Piedmont and
it will progress eastward across central and eastern NC. Strong
damaging wind gusts will be possible along this line, mainly south
and east of US 64. Linear extrapolation suggests this squall line
will largely be east of the area by 03z. Thereafter, waning
instability should result in a decrease in both storm intensity and
coverage with scattered and mostly sub-severe convection through the
remainder of the night.

Additionally, storm total QPF of 1-2 inches appears likely, with
locally higher amounts, thus any flash flooding will be limited to
poor drainage areas such as urban areas.

Lows tonight will range from lower 60s NW to lower 70s SE.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 335 PM Friday...

Expect precip to lift northeast from central NC into northeast NC
and southeast VA during the day Sat as Harvey's remnants weaken and
lift northeast into the lower Great Lakes. Expect highs ranging from
~80F north to mid 80s south. Lows should range from the lower/mid
60s in the N/NW to mid/upper 60s SE. -Vincent

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 335 PM Friday...

Long range guidance continues to indicate dry conditions will
prevail Sun-Mon and perhaps through Tue, with central NC situated at
the southern fringe of the westerlies in a relatively dry (albeit
slowly modifying) airmass. Expect precipitation chances to markedly
increase by mid-week (with heavy rainfall possible) as shortwave
energy digs SE through the Upper Midwest/Upper Great Lakes, an upper
level trough amplifies along/west of the Appalachians, and moisture
advects northeast from the GOMEX into the Carolinas. Expect near
normal temperatures early next week with below normal temperatures
mid-week as cloud cover and precip chances increase. -Vincent

&&

.AVIATION /18Z Friday through Wednesday/...
As of 225 PM Friday...

West-east oriented frontal zone will stall south of the Triangle or
generally south of Highway 64. IFR to MVFR ceilings are expected to
dominate across the northern terminals(KINT,KGSO,KRDU and KRWI)
through 12 to 15z Saturday. Meanwhile, KFAY will remain south of
this front, with aviation conditions outside of convection, expected
to remain VFR. All TAF sites will see multiple rounds of showers and
storms this afternoon through around 06z. Severe storms capable of
producing damaging thunderstorm winds and an isolated tornado or two
is greatest at KFAY, KRDU and KRWI between 20 to 02z. Storms will
decrease in both coverage and intensity after 06z.

Stalled front will lift north as a warm front between 06 to 12z.
Ceilings in the wake of the front are expected to return to VFR
between 13 to 16z. Isolated to widely scattered showers and
thunderstorms are expected to re-develop Saturday afternoon, mainly
along and east of KRDU.

High pressure will build into the area Sunday through early next
week as surface high pressure builds over the area. The approach of
a cold front from the west late Tuesday night and Wednesday will
bring the next chance of showers/storms along with sub VFR
conditions.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...Vincent LONG
TERM...Vincent AVIATION...CBL
Hazardous weather outlook, Sep 1, 2:06 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
206 PM EDT Fri Sep 1 2017

NCZ038>042-073>078-083>086-088-089-021815-
Davidson-Randolph-Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
206 PM EDT Fri Sep 1 2017

...TORNADO WATCH 477 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for Tornado Watch 477 in effect until
10 PM EDT this evening.

NCZ007>011-021>028-043-021815-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Wilson-
206 PM EDT Fri Sep 1 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Numerous showers and thunderstorms are expected to develop in
vicinity of a stalled frontal zone over central North Carolina this
afternoon and evening. Although severe weather is unlikely on the
cool side of the front near the Virginia border, an isolated severe
thunderstorm cannot be entirely ruled out through midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Vincent

In the hours before

Local storm report, Sep 1, 5:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 NE SANFORD            35.49N 79.17W
09/01/2017                   LEE                NC   PUBLIC

            NUMEROUS TREES BLOWN DOWN ON NORTH END OF
            THE CITY.

&&

TCC
Local storm report, Sep 1, 5:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
532 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     3 SSE SANFORD           35.44N 79.17W
09/01/2017                   LEE                NC   TRAINED SPOTTER

            SEVERAL TREES DOWN.

&&

TCC
Local storm report, Sep 1, 5:34 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     1 SSW TRAMWAY           35.41N 79.24W
09/01/2017                   LEE                NC   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

&&

TCC
Local storm report, Sep 1, 5:36 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
536 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 WNW SANFORD           35.48N 79.20W
09/01/2017                   LEE                NC   PUBLIC

            TREES DOWN WITH ONE TREE DOWN ON A CAR AND
            ANOTHER TREE DOWN ON A HOUSE.

&&

TCC
Local storm report, Sep 1, 5:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     3 ESE SANFORD           35.46N 79.14W
09/01/2017                   LEE                NC   911 CALL CENTER

            TWO STRUCTURES REPORTED DAMAGE WITH ROOF
            COLLAPSE.

&&

TCC
Local storm report, Sep 1, 5:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 SE FUQUAY-VARINA      35.57N 78.77W
09/01/2017  E2.75 INCH       WAKE               NC   TRAINED SPOTTER

            IN ADDITION MULTIPLE TREES HAVE BEEN BLOWN
            DOWN.

&&

TCC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:59 PM EDTSpecial Weather StatementRAHRichmond31 min
Sep 1, 2:16 PM EDTTornado WarningRAHDavidson, Montgomery, Randolph, Stanly44 min
Sep 1, 2:25 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Richmond35 min
Sep 1, 2:34 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne41 min
Sep 1, 2:54 PM EDTSevere Thunderstorm WarningRAHChatham, Montgomery, Moore, Randolph51 min
Sep 1, 3:02 PM EDTSevere Thunderstorm WarningRAHMoore43 min
Sep 1, 3:14 PM EDTSpecial Weather StatementRAHWayne61 min
Sep 1, 3:26 PM EDTSpecial Weather StatementRAHRandolph64 min
Sep 1, 3:32 PM EDTAreal Flood AdvisoryRAHRandolph118 min
Sep 1, 3:44 PM EDTSpecial Weather StatementRAHLee46 min
Sep 1, 3:45 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Randolph45 min
Sep 1, 3:52 PM EDTFlash Flood WarningRAHDavidson, Montgomery, Randolph, Stanly3 hr
Sep 1, 3:59 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee46 min
Sep 1, 4:00 PM EDTSpecial Weather StatementRAHWilson60 min
Sep 1, 4:06 PM EDTSpecial Weather StatementRAHMontgomery54 min
Sep 1, 4:08 PM EDTSpecial Weather StatementRAHAnson, Richmond67 min
Sep 1, 4:25 PM EDTSevere Thunderstorm WarningRAHAnson, Chatham, Hoke, Lee, Montgomery, Moore and 3 more50 min
Sep 1, 4:32 PM EDTSpecial Weather StatementRAHDurham58 min
Sep 1, 4:36 PM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Randolph114 min
Sep 1, 4:38 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake52 min
Sep 1, 5:02 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake43 min
Sep 1, 5:04 PM EDTTornado Warning Tornado observedRAHHarnett, Johnston, Wake26 min
Sep 1, 5:14 PM EDTTornado WarningRAHHoke, Moore, Richmond, Scotland31 min
Sep 1, 5:16 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland44 min
Sep 1, 5:19 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Harnett, Hoke, Lee and 3 more41 min
Sep 1, 5:24 PM EDTTornado WarningRAHHoke, Scotland36 min
Sep 1, 5:27 PM EDTTornado WarningRAHJohnston48 min
Sep 1, 5:38 PM EDTSevere Thunderstorm WarningRAHDurham, Harnett, Johnston, Wake67 min
Sep 1, 5:42 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Lee, Orange, Wake3 hr
Sep 1, 5:46 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne3 hr
Sep 1, 5:57 PM EDTTornado WarningRAHHoke, Scotland33 min
Sep 1, 5:58 PM EDTAreal Flood AdvisoryRAHWake3 hr
Sep 1, 5:58 PM EDTTornado WarningRAHHarnett27 min
Sep 1, 6:08 PM EDTFlash Flood WarningRAHJohnston, Wake3 hr
Sep 1, 6:09 PM EDTSpecial Weather StatementRAHDavidson66 min
Sep 1, 6:10 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson50 min
Sep 1, 6:37 PM EDTSpecial Weather StatementRAHCumberland53 min
Sep 1, 6:40 PM EDTSpecial Weather StatementRAHHoke, Scotland50 min
Sep 1, 6:53 PM EDTSpecial Weather StatementRAHNash, Wilson67 min
Sep 1, 7:15 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson45 min
Sep 1, 7:36 PM EDTSpecial Weather StatementRAHWayne54 min
Sep 1, 7:52 PM EDTSevere Thunderstorm WarningRAHCumberland38 min
Sep 1, 7:53 PM EDTFlash Flood WarningRAHCumberland3 hr
Sep 1, 7:59 PM EDTSpecial Weather StatementRAHSampson61 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.